# SDR SWAA002227

- Difficulty date: November 3, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 52,139 hours, 25,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6545422
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 663 VERTICAL PRESSURE WEB CORRODED AT RBL 38, WL 197.  REPAIRED PRESSURE WEB PER ER 00-1203.
